sexologist-icon
Doubt on pregnancy
Hi, I have used regular birth control pills for 2months, i had sexual intercourse on day 2 of birth control and also in the 7day gap between the packs. I have stopped using birth control after my 2nd pack that is on 30th september. I had bleeding on 6th of oct and lasted for 4days and today(18th oct) i am experiencing light bleeding again. I have taken pregancy test before a month and today which said negative. I dont have any symptoms except bloating. Is there any chance that i am pregnant. The last time i had intercourse was before a month. Thank you.
43 Views v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harshini.V
Gynecologist 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Unlikely that you would have conceived. After usage of ocps , it takes a Month r 2 to get ur periods regularised.wait n watch as upt is negative
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mamta Pattnayak
Gynecologist 14 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Mostly pregnancy chances are remote. Do sr beta hcg after 7 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi
Hello, It is unlikely that you are pregnant. It takes around 2 month to stabilize your period cycles.So just wait for your periods to regularize. If problem persists, you can visit my clinic International Fertility Centre located in New Delhi that offers varied gynecology treatments and services to help you have a successful treatment. You can mail me your contact details so that I can get in touch with you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Aditi Kishore Shinde
Gynecologist 10 yrs exp Kolkata
Dear Ma'am, Thank you for your query regarding irregularity in the menstruation cycle post pill. Considering ideal pill usage without gap it is highly unlikely u have conceived.  The contraceptive efficacy of COC's is 98-99 percent. You may experience irregular bleeding after leaving the pill for a few months.  However, after stopping a pill u can conceive. Please repeat urinary pregnancy test in case of any doubt and use additional regular contraception in the future. Regards, Aditi
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.